| Model Number |
02.12.E0411FR |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
03/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-03-2025 lot 2412103: (b)(4) items manufactured and released on 02-07-2024.Expiration date: 2029-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the event, gmk-spherika 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.2417632 lot 2417632: (b)(4) items manufactured and released on 02-10-2024.Expiration date: 2029-09-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Preliminary investigation performed by r&d knee manager: the insert probably was not corretly seated into the tibila tray during primary surgery.Without images or postoperative xrays this cannot be confirmed.Root cause: based on the information available no definitive root cause can be established.The suspect is that the insert was not correctly inserted in the tibial baseplate in the first place but this could not be definitively confirmed.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 2 months from primary, the patient came in reporting pain and instability.The surgeon upon revising discovered that the liner was disengaged from the tibia tray.The surgeon revised the liner (11mm to 14mm) and the surgery was completed successfully.